# SDR ASAA2015111113729

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 26,006 hours, 7,819 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1087710
- Condition: Faulted
- Location: Ram Air
- Part time: 7,281 hours, 2,243 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL.  PACK OPERATES NORMALLY.  ACFT GROUNDED.   NR 1 PACK/ZONE CONTROLLER LOGGED RAM AIR ACT FAULT.  REPLACED NR 1 RAM AIR ACTUATOR, REF AMM 21-51-21.
